Ringing in the ears is found among people who take Luvox, especially for people who are female, 30-39 old , have been taking the drug for 2 - 5 years, also take medication Paxil, and have Anxiety . We study 4,598 people who have side effects while taking Luvox from FDA and social media. Among them, 39 have Ringing in the ears. Find out below who they are, when they have Ringing in the ears and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Luvox has active ingredients of fluvoxamine maleate. It is often used in depression. (latest outcomes from Luvox 8,478 users)
Ringing in the ears has been reported by people with heart rate increased, rashes, tinnitus, feeling abnormal, insomnia (latest reports from 27,398 Ringing in the ears patients).
On Sep, 18, 2016
4,598 people reported to have side effects when taking Luvox.
Among them, 39 people (0.85%) have Ringing In The Ears
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello! In the past few weeks, since starting to take luvox, I have had some problems with slurred speech and thickened speech making it hard to get my words out and end up sounding drunk some of the time. This is particularly disturbing as I am 13 years sober and sounding drunk is really uncomfortable to say the least. I am very concerned about this side effect and wanted to reach out to others who are dealing with it and see if people have ideas on how to handle this. Thanks so much and glad you are here.
I'm trying to get to the bottom of my Tinnitus. Abbreviated history: Meningitis as a baby resulting in lifelong Tinnitus with low baseline and hearing loss. Age 43, Black, female, 30lbs overweight, good BP and no diabetes. 3 major episodes of either Menier's or Migrainous Vertigo. Ages 19, 38 ...
Following a 6 week treatment of Invanz in hospital, I suffered progressively loud tinnitus. The problem began as simply "noticeable" but became debilitating about a year following treatment and seems to be getting progressively worse with time. My life has been destroyed by this constant, ...
I have been on amioderone for a year for atrial fibrulation and now I have unexplained tinnitus for 2 months it's really causing a lot of anxiety and hard to concentrate. Any suggestions on how someone copes with this ?
Greetings fellow group members: I'm in my mid-70's and until recently was on Cozaar to control my BP for about 7-8yrs. I used a daily dose of 50mg for most of that time, but about 1yr ago my internist increased the dose 100mg. After about 6mos on the higher dose I noticed a slight noise in ...
Greetings: I have had tinnitus for eight months now . I'm still trying to accept my fate and it has been very hard to accept this is my life now. I am not a good candidate for this condition since I already suffer from depression . I've been taking cymbalta for the depression and my doctor ...
I got non bacterial prostatites 2 years ago and now last week I got tinnitus. When I sleep well the prostatites does not hurt but if I do not sleep or sleep very little it hurts and the tinnitus high pitch constant sond gets loader. I am therefor desperate. I need to sleep. If not I have big ...
I now have ringing of the ears since I started using Qvar 80 two years ago. I have periodic asthma as well and Qvar has helped control my asthma. But I'm tired of this ear ringing and wondered if anyone has experimented by not taking Qvar and comparing etc. Did ringing go away, or is it even ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.